# SDR ALGA096399

- Difficulty date: July 20, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- Aircraft time: 3,184 hours
- Engine: Allsn 250C47B
- System (JASC): 6300 · Main Rotor Drive System
- Part: Disc Pack
- Part number: 406310405101
- Part serial: RXFS8431
- Condition: Worn
- Location: M/R Drive
- Part time: 533 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXCESSIVE PLAY AND RATCHETY. REPLACED W/NEW BY FIELD MAINT.
